# SDR FDEA202301020007

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 8,169 hours, 3,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT  UNARMED  LIGHT; INOP AFTER  SHUTDOWN WHEN SWITCH IS IN A UNARMED POSITION.     REMOVED AND REPLACED PILOTS' EMERGENCY LIGHTS  CONTROL PANEL WITH OPS CKS GOOD. PER SDR, MFR OF  REMOVED PART IS "OASE9".
